# SDR F3LA97166

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65465478
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - RIGHT BS 727 BULKHEAD LOWER CHORD DISCOVERED CRACKED DURING ACCOMPLISHMENT OF FRONTIER ENGINEERING ORDER NR 53-10-737-004.  REMOVED AND REPLACED LOWER SECTION OF CHORD IAW EO NR 53-10-737-001.  (M)
